Buy it Again
Signature Care Ibuprofen Pain Reliever PM 200mg NSAID Sleep Aid Caplet Blue - 80 Count

Signature Care Ibuprofen Pain Reliever PM 200mg NSAID Sleep Aid Caplet Blue - 80 Count

Ibuprofen, PM, 200 mg, Caplets

Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen 200 mg/diphenhydramine citrate 38 mg tablets. Pain reliever (NSAID)/nighttime sleep-aid. See new warnings information. Caplets (capsule-shaped tablets). Quality guaranteed. Compare to Advil PM Caplets active ingredients (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil PM Caplets). Questions or comments? 1-888-723-3929. 1-888-723-3929/www.betterlivingbrandsLLC.com.
Active Ingredients: In Each Caplet: Diphenhydramine Citrate (38 mg), Ibuprofen (200 mg) NSAID). Purpose: Nighttime Sleep-Aid, Pain Reliever; Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, FD&C Blue 2 Aluminum Lake, Glyceryl Behenate, Hydroxypropyl Cellulose, Iron Oxide Black, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Pregelatinized Starch, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night's sleep; in children under
Directions Directions: Do not take more than directed. Adults and Children 12 Years and Over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.